# SDR DALA2025111208296

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 122,626 hours, 17,730 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-FCNT- CREW ELECTED DE DUE TO TE ASSYM INDICATION DURING APPROACH. CREW PERFORMED A GO AROUND AND LANDED WITHOUT INCIDENT.   CYCLED TE ALT SWITCH AND OPERATED FLAP SYSTEM NORMALLY. NO FSEU FAULTS NOTED.(7657358)
